Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lexapro effects - P.S. cajunbelle

Posted by Mariposa on January 3, 2004, at 9:29:55

In reply to Re: Lexapro effects - P.S. Mariposa, posted by cajunbelle on January 2, 2004, at 21:51:14

> Hello..I am not sure If I have posted this question before or not,but I went from 5 mgs of Lexapro to 7 1/2 mg..Which in my 5th week I started to feel bad again.About 4 or 5 days ago I increased my dosage to 10 mgs (am now in my 6th week) I really dont feel depressed but I have increased sleepiness (low motivation) and have lost the increased energy that I had at 7 1/2 mg.Is it normal to lose some of the good effects Or kinda tetter totter back & forth whenever the lex is increased?If so about how long does it take for the new level to stable out?
> Thanks again & hope you have a great New Year !!!
> Cajunbelle
>

Yes I found that to be the case. It seemed like just when I thought I had a handle on things, I would start to feel different. I moved around the time of dose from morning to afternoon to evening, and back to morning to try to sinc up how the med was acting to how I had to run my life. I felt tired in the afternoon so I moved time to try to get the tired part to happen in the evenings. I would say things *settled down* after about 4 months, and then I got *used* to my dose and started backtracking again, so doc raised dose to 20mg at 5th month. So far I am still doing well at 20mg, but doc did say if I start having troubles again, we could look at raising dose to 30mg.

Dealing with Lethargy - I had a lot of trouble with this, feeling like I could nap all the time, or just too tired to do anything. For me it was kind of an *illusion* (or maybe delusion)...it was like the brain was tired and unmotivated, but the body was willing and capable. I had to force myself to ignore brain, get up and get moving and the tired feeling would evaporate. Also drink coffee to help get going. I find Lex can be *energizing* once I tackle a project.

Listen to your body, if you feel like a higher or lower dose would be better, it probably is. I knew at 4 months that I was not doing as well and felt an increase was in order, doc agreed.

Keep thinking positive thoughts!!!~~~8|8


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[295986]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Mariposa thread:295150
URL: http://www.dr-bob.org/babble/20031231/msgs/295986.html